Detail publikace

On a Fifth-Order Difference Equation

Originální název

On a Fifth-Order Difference Equation

Anglický název

On a Fifth-Order Difference Equation

Jazyk

en

Originální abstrakt

The paper is devoted to the study of qualitative properties of the difference equations of the fifth order. New sufficient conditions for existence periodic and well-defined solutions are established.

Anglický abstrakt

The paper is devoted to the study of qualitative properties of the difference equations of the fifth order. New sufficient conditions for existence periodic and well-defined solutions are established.

BibTex


@article{BUT121453,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On a Fifth-Order Difference Equation",
  annote="The paper is devoted to the study of qualitative properties of the difference equations of the fifth order. New sufficient conditions for existence periodic and well-defined  solutions are established.",
  chapter="121453",
  howpublished="print",
  number="7",
  volume="20",
  year="2016",
  month="june",
  pages="1214--1227",
  type="journal article in Web of Science"
}